# SDR SWIA2018091445078

- Difficulty date: September 13, 2018
- Submitted: September 21, 2018
- Operation: Air carrier
- Aircraft: N902EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7620
- Aircraft time: 36,041 hours, 33,439 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE ON TAKEOFF. NOSE GEAR WOULD NOT RETRACT. FLIGHT 3130. FO: 9/14/2018. CLOSED REMOVED AND REPLACED NLG SELECTOR VALVE IAW AMM. PERFORMED FULL SWINGS OF LANDING GEAR (NOSE AND MAIN). OPS CHECKS AND LEAK CHECKS GOOD.
